# SDR P5CA9700009

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Lt Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT WING NR 6 GROUND SPOILER ON PREVIOUS REPAIR.  REPAIRED PER BOEING SRM 51-10-01, 51-10-02 AND 51-21-11.
